# SDR QXEA2011112801251

- Difficulty date: November 22, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 24,982 hours, 25,693 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: Recirc Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURNING BOARDING RAMP PERSONNEL NOTICED A " BURNING ELECTRICAL" ODOR IN AFT CARGO COMPARTMENT.  REMOVED CENTER CEILING PANEL IN AFT CARGO COMPARTMENT INSPECTED WIRING FOUND NO DEFECTS.  REINSTALLED CENTER CEILING PANEL, FOUND DEBRIS IN CARGO LIGHT REMOVED DEBRIS AND ODOR DID NOT RETURN.  LEFT CARGO LIGHTS ON FOR 1HR WITH NO ODOR RETURING.  NO FUTHER DEFECTS NOTED AT THIS TIME. RETURNED TO SERVICE.  ALSO PERFORMED A FOLLOW-ON INSP WITH NO OTHER DEFECTS FOUND EXCEPT FOR A LOOSE CONNECTOR PLUG TO THE RECIRC FAN, WHICH WAS THEN SAFETY WIRED IN PLACE.
